# SDR REXA2022082601968

- Difficulty date: July 14, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 28,774 hours, 19,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: BBDREF001177968
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SEAT TRACK HAS AREAS OF CORROSION BETWEEN FS881-954.  4.0" X .40" X .010" DEEP	REPLACED SEAT TRACK
